MAUDE Adverse Event Report: MERITS HEALTH PRODUCTS CO.,LTD MERITS; VISION ULTRA

MERITS HEALTH PRODUCTS CO.,LTD MERITS; VISION ULTRA
Model Number 04714379292305P325U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Cellulitis (1768); Unspecified Tissue Injury (4559)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The seat post of an end user's power chair has broken off completely while the end user was occupying it and the end user was injured.It was later reported to us (24mar2021) that she had been hospitalized and had to have surgery on her eyelid due to cellulitis.

Brand Name
MERITS
Common Device Name
VISION ULTRA
Manufacturer (Section D)
MERITS HEALTH PRODUCTS CO.,LTD
taichung city, taiwan
CH 
MDR Report Key11636812
Report Number9680333-2021-00001
Device Sequence Number3049207
Product Code ITI
UDI-Device Identifier04714379292305
UDI-Public04714379292305
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K113577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number04714379292305P325U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age33 YR
Patient Weight129